# SDR SIMA20140819001

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 34,669 hours, 31,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND AFT FUSELAGE SKIN CRACKED AT FASTENER AREA FRAME 75 & STRINGER 2L.  ACFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION.  PERFORMED PERMANENT REPAIR ON AFT FUSELAGE SKIN CRACK AT FASTENER AREA IAW ERS-EM-53MR-674.  REPAIR MATERIALS FILLER AL CLAD 2024-T3 0.063 INCHES, DOUBLER AL CLAD 2024-T3 0.080 INCHES, ANGLE AL CLAD 2024-T3 0.063 INCHES & ANGLE FILLER AL CLAD 2024-T3 0.032 INCHES.
